Volume 11, issue 4 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Rigidity and exotic models for the $K$–local stable homotopy category

Constanze Roitzheim

Geometry & Topology 11 (2007) 1855–1886
Abstract

Can the model structure of a stable model category be recovered from the triangulated structure of its homotopy category? This paper introduces a new positive example for this, namely the K–local stable homotopy at the prime 2. For odd primes, however, this is not true: we discuss a counterexample given by Jens Franke and show how such exotic models for the K–local stable homotopy category at odd primes can be detected.

Keywords
stable homotopy theory, model categories, Bousfield localisation
Mathematical Subject Classification 2000
Primary: 55P42
Secondary: 55P60
References
Forward citations
Publication
Received: 5 April 2007
Revised: 23 August 2007
Accepted: 2 August 2007
Published: 24 September 2007
Proposed: Paul Goerss
Seconded: Haynes Miller, Bill Dwyer
Authors
Constanze Roitzheim
Department of Pure Mathematics
University of Sheffield
Hicks Building
Hounsfield Road
Sheffield
S3 7RH
UK
http://www.roitzheim.staff.shef.ac.uk/